# SDR FDEA201103171051

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 53985250204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, INTERNAL, RT STRINGER 4 END FITTING AT AFT SIDE OF FRAME 87 HAS SEVERE EXFOLIATION CORROSION   APPROX 1 SQUARE INCH.  R & R STR 4R END FITTING AT  FR87 AFT SIDE IAW SRM 51-72-10, PGS 1-3.
